# SDR 2000UALA00770

- Difficulty date: December 3, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 33,910 hours, 5,431 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A

## Discrepancy

FIRE IN MID GALLEY OVEN, LOCATION R31 RECON-OVEN.  HAND HELD EXTINGUISHER USED.  DIVERTED PHL.  OVERWEIGHT LANDING.  *S/D*  FOUND PAPER BURNED BETWEEN TOP OF OVEN RACK AND EXHAUST FAN OPENING.  THE OVEN WAS REMOVED AND THE ELECTRICAL CONNECTORS WERE INSPECTED.  NO DAMAGE WAS NOTED.  THE C-B PANEL ABOVE THE OVEN WAS ALSO REMOVED AND INSPECTED.  NO DAMAGE WAS NOTED.  THE OVEN AND ALL GALLEY EQUIPMENT WERE OPERATED FOR 1 HOUR WITH NO FAULTS FOUND.  THE OVEN WAS TESTED PER MM 25-31-00.
